# SDR AWXA200300475

- Difficulty date: April 10, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 62,290 hours, 50,495 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK A 1/2 INCH CRACK WAS FOUND AT HOLE ON VERTICAL WEB, AFT SECTION OF BS 178 BULKHEAD, AT RBL 17, WL 188. MAINTENANCE CUTOUT DAMAGED AREA OF WEB AT AFT SECTION OF BS 178 BULKHEAD, AT RBL 17, WL 188; FABRICATED A WEB SPLICE AND DOUBLER; INSTALLED REPAIR PARTS IAW B737-200 SRM 53-10-11, PG. 89-101, FIG. 11.
